
ASCORIL D PLUS SYRUP 100 ML
By GLENMARK PHARMACEUTICALS LIMITED
Contains: CHLORPHENIRAMINE MALEATE 2 MG+DEXTROMETH...(See More)

Product Summary
Offer Price | ₹ 131.32 |
---|---|
Your Savings | ₹ 23.18 (15% on MRP) |
Safety Advice of ASCORIL D PLUS SYRUP 100 ML
References related to ASCORIL D PLUS SYRUP 100 ML
- Chlorpheniramine, dextromethorphan, and phenylephrine Uses, Side Effects & Warnings. Drugs.com. Published 2023. Accessed January 10, 2025.
Praveg Gupta
Reviewed on 20 May 2023
Praveg Gupta
Reviewed on 20 May 2023
Excellent place. I get all my medicines from here. I get good discount as well. Thanks
Bhavin Shah
Reviewed on 13 Apr 2024
Bhavin Shah
Reviewed on 13 Apr 2024
Service and prize is good
Pradeep Singh Rathore
Reviewed on 05 Nov 2022
Pradeep Singh Rathore
Reviewed on 05 Nov 2022
Good service and affordable price I think best in medical
khozema kaukawala
Show More
Reviewed on 08 Sep 2023
khozema kaukawala
Reviewed on 08 Sep 2023
Well satisfying products. Generic medicines are way cheaper and of very good quality. Staff is wel Show More
gajanand sharma
Reviewed on 23 Jun 2023
gajanand sharma
Reviewed on 23 Jun 2023
Good prices provided by medkart and staff behaviour is also good.